# SDR R61A202001250057

- Difficulty date: January 9, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17086119005
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA IN MIDDLE OF CENTER SHEAR PANEL. REMOVED AFT WET AREA CENTER SHEAR PANEL, REF. SRM 51-40-08. LOCATED, DRILLED, DEBURRED,
AND ALODINED(PO#243626) NEW CENTER SHEAR PANEL, REF. SRM 51-40-02, AND SRM 51-23-04. INSTALLED A NEW CENTER SHEAR PANEL REF SRM 51-40-08.TOP COATED FASTENERS REF SRM 51-23-06. A/C REMAINS IN CHECK.
